Tag Archives: breathing difficulties

‘Why were we not told?’ … A UK woman speaks out on her husband’s adverse reaction to the AstraZeneca injection as he struggles to breathe and cannot walk

Thanks to the UK Column. A must listen. What stands out as seen elsewhere, is the initial denial by the authorities about any connection to the injection. EWR (Thanks to the robinwestenra blog for this link).

UK Column 88.9K subscribers

Nicola knows all too well that vaccines have dangerous side effects. Her fit, healthy, 58 year old husband had the Oxford vaccine (first jab) and very soon after was very ill. He is in hospital and was diagnosed with suspected Transvers Myelitis. This is now re-diagnosed as Guillain-Barre syndrome. As her husband struggles to breathe and cannot walk, he is isolated without visitors on a neurology ward, with many other vaccine adverse reaction cases. Nicola says people need to be told the harsh reality about the dangerous side effects of vaccines, and asks “Why were we not told?”

2 hours after 2nd CV vaccine – abdominal pain & breathing difficulties, health spiraled downward & died 4 days later” coroner says “cause of death inconclusive”

This was a health care worker. Like the infant deaths we’ve seen for decades being passed off as not directly related to the vaccination, frequently classed as ‘SIDS’. Do people really believe this? EWR

“Just two hours after receiving his second dose he started experiencing abdominal pain and breathing difficulties. His health spiraled downward and he died four days later.”

READ MORE

https://www.fox5dc.com/news/oc-health-care-worker-dies-after-receiving-2nd-shot-official-cause-of-death-pending?fbclid=IwAR0OUBVCrHQN4HP937swt4s_spkzIHkcYcPXg6kYVQwSXAvmbueCgSzBWz4

Image by torstensimon from Pixabay

Of 28 Myanmar newborns given the Hep B vaccine in 2016, 3 died & 20 were admitted to emergency care

Myanmar Times

More than 20 newborns remain hospitalised in intensive care units but appear to be improving nearly two weeks after showing signs of blood poisoning following a hepatitis B vaccine.

Health officials are still struggling to determine and explain what led to the severe reactions and the deaths of three newborns at Bago Region General Hospital. But parents of seven infants medevacked to Yankin Children’s Hospital in Yangon are convinced of the culprit that has their sons and daughters struggling for life.

“It was the vaccine. What else could it be?” said Ko Aung Soe.

The infants’ tribulations, which began just hours after their birth, have underscored the country’s underfunded and ailing health system, revealing the toll of medical shortages and doctors ill-appraised of national policies.

“I feel hopeless,” Ko Aung Soe Myint said. “So far, no doctor has even explained why my daughter is sick.”

At first, Ko Aung Soe Myint thought his daughter was the only one affected with seizures and difficulty breathing. She was born in the morning on March 7. Around noon a nurse came to administer a hepatitis B vaccine. Within four hours something appeared to have gone wrong.

“Her skin colour started turning blue. Doctors came and they took her to a special ward. They wouldn’t say why,” he said. He added that he had not seen his daughter receive any other medication or injections.

“In the evening, other babies in a similar condition arrived at the special treatment ward. After midnight the doctors called all the parents, and said, ‘your children are not well.’ But they didn’t explain what was happening,” he said.

https://www.mmtimes.com/national-news/yangon/19497-babies-struggling-after-vaccines.html